MathSciNet Relay Station
MathSciNet bibliographic data
MR1909000 57M50 (20C15 57M25)
Boyer, Steven On the local structure of ${\rm SL}(2,{\Bbb C})$-character varieties at reducible characters. Topology Appl. 121 (2002), no. 3, 383–413.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement